IJPAM: Volume 70, No. 4 (2011)

ON SHRINKING RETRO BANACH FRAMES

Ghanshyam Singh$^1$, Raj Kumar$^2$, Umesh Kumar$^3$
$^{1,3}$Department of Mathematics and Statistics
M.L.S. University
Udaipur, INDIA
$^2$Department of Mathematics
Kirori Mal College
University of Delhi, Delhi 110 007, INDIA


Abstract. Shrinking retro Banach frames has been defined and studied. Examples have been given to show their existence. Several results related to shrinking retro Banach frames have been obtained. Finally, a stability result for retro Banach frames has been given.

Received: October 21, 2010

AMS Subject Classification: 42C15, 42A38

Key Words and Phrases: retro Banach frame, Banach frame

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 4